# SDR SWAA114951

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 50,131 hours, 40,459 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING NR 4 SPOILER I/B CASTING LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
